Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Invariant subspaces and weakly closed algebras


Authors: Heydar Radjavi and Peter Rosenthal
Journal: Bull. Amer. Math. Soc. 74 (1968), 1013-1014
DOI: https://doi.org/10.1090/S0002-9904-1968-12118-4
MathSciNet review: 0229057
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. B. Arveson, A density theorem for operator algebras, Duke Math. J. 34 (1967), 635-647. MR 221293
  • 2. P. R. Halmos, Shifts on Hilbert spaces, J. Reine Angew. Math. 208 (1961), 102-112. MR 152896
  • 3. R. V. Kadison and I. Singer, Triangular operator algebras, Amer. J. Math. 82 (1960), 227-259. MR 121675
  • 4. D. E. Sarason, Invariant subspaces and unstarred operator algebras, Pacific J. Math. 17 (1966), 511-517. MR 192365


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12118-4

American Mathematical Society